논문KCI 등재
Split hyperholomorphic function in Clifford analysis
한국수학교육학회|2015.02|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제22권 제1호|pp. 57-63
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
주제분류수학
초록
We define a hyperholomorphic function with values in split quaternions, provide split hyperholomorphic mappings on Ω ⊂ ℂ^2 and research the properties of split hyperholomorphic functions.
Abstract
We define a hyperholomorphic function with values in split quaternions, provide split hyperholomorphic mappings on Ω ⊂ ℂ^2 and research the properties of split hyperholomorphic functions.
참고문헌 (10)
- K. Carmody, "Circular and hyperbolic quaternions, octonions and sedenions", Appl. Math. Comput, 28(1), pp.47~72 (1988)
- K. Carmody, "Circular and hyperbolic quaternions, octonions and sedenions-Further results", Appl. Math. Comput, 84(1), pp.27~47 (1997)
- C.A. Deavous, "The quaternion calculus", Am. Math. Mon, 80(9), pp.995~1008 (1973)
- J. Kajiwara, "International Colloquium on Finite or Infinite Dimensional Complex Analysis and its Applications, vol. 2." (2004), Kluwer Academic Publishers
- J. Kajiwara, "Function spaces in complex and Clifford analysis", International Colloquium on Finite or Infinite Dimensional Complex Analysis and its Applications, 14 (2006)
- Levent Kula, "Split quaternions and rotations in semi Euclidean space $\mathbb{E}_{2}^{4}$", 대한수학회지, 44(6), pp.1313~1327 (2007), 대한수학회
- S. Lang, "Calculus of several variables" (1987), Springer-Verlag
- E. Obolashvili, "Some partial differential equations in Clifford analysis", Banach Center Publ, 37(1), pp.173~179 (1996)
- M. Ä Ozdemir, "Rotations with unit timelike quaternions in Minkowski 3-space", J. Geom. Phys, 56(2), pp.322~336 (2006)
- S.J. Sangwine, "Quaternion polar representation with a complex modulus and complex argument inspired by the Cayley-Dickson form", Adv. in Appl. Cliff. Algs, 20(1), pp.111~120 (2010)
관련 논문AI추천
Hypermeromorphy of functions on split quaternions in Clifford analysis김지은, 손광호영남수학회 · East Asian Mathematical Journal2015 · 제31권 제5호Conic regular functions of conic quaternion variables in the sense of Clifford analysis김지은, 손광호영남수학회 · East Asian Mathematical Journal2015 · 제31권 제1호CHARACTERIZATIONS OF SEVERAL SPLIT REGULAR FUNCTIONS ON SPLIT QUATERNION IN CLIFFORD ANALYSIS강한울, 손광호, 조정영영남수학회 · East Asian Mathematical Journal2017 · 제33권 제3호Characterizations of Functions on Dual Octonion Variables in Clifford Analysis손광호, 임수미영남수학회 · East Asian Mathematical Journal2014 · 제30권 제3호SEDENION FUNCTIONS OF HYPERCOMPLEX VARIABLES IN THE SENSE OF CLIFFORD ANALYSIS박수현, 손광호영남수학회 · East Asian Mathematical Journal2013 · 제29권 제5호Properties of hyperholomorphic functions in Clifford analysis손광호, 임수진영남수학회 · East Asian Mathematical Journal2012 · 제28권 제5호
이 간행물의 다른 논문 (7건)
LIPSCHITZ AND ASYMPTOTIC STABILITY OF PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS구윤회, 최상일pp. 1-11Symplectic decomposition of symplectic subspaces이재혁pp. 13-23Isogonal and isotomic conjugates of quadratic rational Bezier curves윤찬란, 안영준pp. 25-35SPHERES IN THE SHILOV BOUNDARIES OF BOUNDED SYMMETRIC DOMAINS김성연pp. 35-56Characterization of a regular function with values in dual quaternions김지은, 손광호pp. 65-74
